# SDR ASM2008F00008

- Difficulty date: October 17, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N742BC
- Make and model: Doug MD-11
- Aircraft serial: 48758
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1984501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REWORK OF OB FLAP, IB AFT HINGE PN ARC 1984-501, IB PIVOT LUG BORE HAS BEEN FOUND OUT OF LIMITS PER CMM 57-52-04 PAGE 624 AND 625.  FOUND 1.172" INSTEAD OF 1.150".  BOECOM NR 1-1024128699-4 APPROVE TO INSTALL AN OS BUSHING.
